# SDR DL73K010272

- Difficulty date: February 13, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 40,647 hours, 31,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE SKIN AND UNDERLYING BEARSTRAP AT THE LOWER FWD CORNER OF THE L2 DOOR CUTOUT.  THE CRACK WAS  REMOVED WITH A 1.25 INCH DEEP CUTOUT.  THE CUTOUT WAS REPAIRED  WITH THREE EXTERNAL ALUMINUM DOUBLERS PER ER/A 380029-14.
